Ive been on Lexapro 20mg for three days now. I was recently on 10mg about 6 months ago before I just stopped taking it. I didn't have any side affects with the 10 mg that I can remember, but this time Iam super tired all day, i dont want to eat & every time I stand up my heart pounds. I just feel so weak & i know those are common but do any of you think it would be safe to cut it in half and only take 10mg? Thankful for any feedback!
Would it be safe to cut a 20 mg Lexapro in half after only three days?
Question posted by Magill96 on 9 Sep 2018
Last updated on 9 September 2018 by Jinx342
I have been on Lexapro for several years and after speaking with my Dr. we agreed that it was no longer effective, so I cut the pills in half and tapered off slowly over a period of months to avoid side effects of stopping abruptly.
Hope this is helpful!
Good luck to you!
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.